# SDR DALA2021020400663

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 59,334 hours, 7,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: Door Assist Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DOOR 2R ASSIST BOTTLE NEEDS TO BE SERVICED.  CORRECTIVE ACTION SERVICED DOOR 2R ASSIST BOTTLE IAW A330 AMM 52-.
